Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Experiencing terrible joint ache, sore to walk, shivers and sensitive skin. Is this something to be concerned with?

Hi, I am 36 and I have started a diet about a week ago, the Dukan, protein diet, and not sure if its related or because of detox, but for the last 4 days or so have been experiencing terrible joint ache, sore to walk, shivers and sensitive skin, is this something to be concerned with? For the last couple of months I have been experiencing pain in my achilles when I get up, especially in the morning.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The terrible joint ache and pain on walking is likely to be due to the altered diet that you have been on. This can be related to an electrolyte imbalance causing the muscle pain. Do get the relevant tests done.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor